欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Investigation of Flow Dynamics for a Microalgae Suspension in an Open Pond System

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 195-207
       
 
Computational Solutions of Two Dimensional Convection Diffusion Equation Using Crank-Nicolson and Time Efficient ADI

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 208-227
       
 
Random Timestepping Algorithm with Exponential Distribution for Pricing Various Structures of One-Sided Barrier Options

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 228-242
       
 
Prediction of Better Flow Control Parameters in MHD Flows Using a High Accuracy Finite Difference Scheme

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 243-275
       
 
Wavelets and Entropy for Power Quality Assessment

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 276-290
       
 
Topological Design via a Rule Based Genetic Optimization Algorithm

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 291-320
       
 
Finite Element Processes Based on GM/WF in Non-Classical Solid Mechanics

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 321-349
       
 
Numerical Simulation of Groundwater Pollution Problems Based on Convection Diffusion Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 350-370
       
 
The Effect of Irradiance Related Temperature on Microalgae Growth in a Tubular Photo Bioreactor for Cleaner Energy

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 371-384
       
 
On Nil and Nilpotent Rings and Modules

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 7 Issue: 3 Page: 385-390